# SDR QMLA2019091019074

- Difficulty date: September 10, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N135AN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0351
- Aircraft time: 6,774 hours, 33,713 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Chip Detector
- Condition: Contaminated
- Location: Mr Transmission
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SUPPLEMENTAL INFORMATION. WHILE ENROUTE TO HOSPITAL THE TRANSMISSION CHIP LIGHT CAME ON. A LANDING WAS CONDUCTED WITHOUT INCIDENT. VERY SMALL CHIP NOTED, DOCUMENTED AND SENT IN FOR ANALYSIS. THIS WAS THE FIRST FLIGHT SINCE THE AIR CONDITIONING DRIVE ADAPTER WAS REMOVED AND REINSTALLED.
